Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2261 Users
40191 Likes
2 M Views
(@tabby)
Highly Active Member
Joined: 3 years ago
Posts: 438
 

@hamilton Great news Trinity, just what we all need to hear. Hope you continue to make great progress.😊


   
gingerj, Rachie, gingerj and 1 people reacted
ReplyQuote
(@elallen17)
Active Member
Joined: 3 years ago
Posts: 35
 

@jasonedwarda will you continue to take all of these supplements? 


   
ReplyQuote
LadyD
(@ladyd)
Very Active Member
Joined: 3 years ago
Posts: 146
 

Hi I am in the UK so I’ve had the Astra Zeneca vaccine. My first dose I was ill for around 7 days with common side effects such as headaches and flu like symptoms and myalgia, then felt fine. The second dose was given on 8th May and 4 days later I had my first dizzy spell lasting less than a minute. Then a week later the same thing happened then 3 weeks on it got progressively worse on one particular day and brought on a panic attack where I was shaking, had a red flushed face with profuse sweating and feeling feint with twinges in my chest and nausea too. Was going to call an ambulance but my partner convinced me it was a panic attack and to calm down and go to doctors the following day. Doctor arranged tests for stroke, ECG, full blood count including glucose and hormones. All came back clear to he put it down to anxiety and prescribed beta blockers to slow my heart rate down. But I know it’s not anxiety causing poor focus, dizzy spells and sensitivity to light this has been constantly underlying ever since. It has now been 5 weeks since my second covid jab and 3 of those with debilitating vestibular symptoms. Been back to doctors again a few days ago and he recommended anti sickness called Prochlorperazine Maleate which didn’t work and only left me feeling drowsy. Had another terrible day yesterday where I thought I’d need an ambulance again but resisted calling one and just went to bed. Slept well last night and woke up with this swimming feeling again so rang the doctors to ask for referral to vestibular specialist but he’s got me to try Betahistine Dihydrochloride instead so will persevere and see if these work. I have no history of any vestibular problems or headaches. They suspect this is an adverse immune response to the vaccine but don’t expect doctors to actually know he cause or comment much on that. They still know so little about it’s side effects. I did an NHS yellow card to report the side effects I’ve had and will just have to hope this isn’t going to be a long term thing. I’m so grateful for finding this forum. If only people would actually come back on here to tell us when their symptoms subsided so we can all have some hope! I promise to come back to report when they go away and what worked. I also tried antihistamine and ibuprofen but so far nothing I’ve been given has made this go away. I should note I have a history of Hodgkins lymphoma and had chemo and radiotherapy back in 2004. I also have post thrombotic syndrome in my left arm caused by an injury to my axillary vein. So a history of blood and vascular problems. Both mentioned to doctor before having both doses of vaccine and both times doctors said “even more reason to have it!”. Would like to wish everyone well very soon and to say you are NOT alone! 


   
Sassafras, Tabby, Sassafras and 1 people reacted
ReplyQuote
(@rachie)
Very Active Member
Joined: 3 years ago
Posts: 178
 

@hamilton thank you so much for the updates and timeliness it gives me hope of a full recovery. I will look up the epley manouver and VORs exercises and get my boyfriend to help me with them.

 Congratulations on your recovery and thank you for the positive updates x


   
ReplyQuote
(@elallen17)
Active Member
Joined: 3 years ago
Posts: 35
 

I really hope everyone is reporting! I just reported mine on the Pfizer page. 

https://www.pfizersafetyreporting.com/#/en


   
Rachie, LadyD, Rachie and 1 people reacted
ReplyQuote
LadyD
(@ladyd)
Very Active Member
Joined: 3 years ago
Posts: 146
 

@tabby

Thank you for sharing the recent data. I am in UK and had AZ too and dizziness since my second dose 4 weeks ago! Like you say it’s  a shame we don’t know how long these awful side effects will last! I’ve just been given Betahistine Dihydrochloride to try today as docs gave me anti sickness medication before which didn’t work and also tried antihistamine and ibuprofen. Nothing worked so far. Are you taking anything?


   
Sassafras, Tabby, Sassafras and 1 people reacted
ReplyQuote
(@gingerjones)
Very Active Member
Joined: 3 years ago
Posts: 326
 

@jasonedwarda

Jason, it is so good to hear that you are finally on the up and up...these are the stories all of us need to hear...Can you tell me how many MG's of zinc you are taking daily?

Again, I wish you a speedy recovery...


   
Rachie and Rachie reacted
ReplyQuote
(@gingerjones)
Very Active Member
Joined: 3 years ago
Posts: 326
 
Posted by: @hamilton

Update:

it has been 6 weeks post onset of Moderna 2nd shot side effects including vertigo, vomiting, tinnitus, dizziness, inability to drive, lost appetite, migraines.  I am not health compromised.  I did not go to a physician/specialist. I took 600mg ibuprofen 3x a day for 2 weeks and stopped. I had a PT execute the Epley Maneuver which got rid of my vertigo. I executed eye exercises for 3 weeks and stopped. Slowly over 6 weeks my side effects began to diminish. I now drive and still have slight dizziness when I move sideways. Besides that I am back to my previous self. Give it time. Time was the key to my recovery

Hi Trinity...it's good to hear you are on the road to recovery...Has your tinnitus diminished along with all the other side effects?  Wishing you good health!


   
ReplyQuote
(@rachie)
Very Active Member
Joined: 3 years ago
Posts: 178
 

@elallen17 oh I reported it on yellow card scheme but i will also report here too. Many thanks for the link x


   
ReplyQuote
(@melanie22)
Active Member
Joined: 3 years ago
Posts: 7
 

I had the 1st Pfizer vaccine on April 21.  2 weeks later I woke up feeling dizzy and nauseous, almost like i had sea legs.  This went on for 45 days.  I did some serious research and thought I had vestibular neuritis.  The dr sent me for every test imaginable, MRI, heart, lungs and so on and found nothing wrong.  Said it was not a vestibular problem but gave me Cerc for the dizzy feeling.  I will not be getting my second shot


   
DD, Sassafras, DD and 1 people reacted
ReplyQuote
(@melanie22)
Active Member
Joined: 3 years ago
Posts: 7
 

I got the 1st Pfizer shot on April 21.  Around 2 weeks later I woke up dizzy, nauseous and just feeling bad.  The first week was pretty debilitating.  I couldnt really do anything ,  I felt as if I was on a really rocky boat. I went to the dr who gave me every test imaginable (MRI, heart, blood) and came up empty handed.  He gave me a medicine called cerc for the dizziness which helped alittle.  I was dizzy for 45 days.  I am on day 3 of not being dizzy but it is still there.  If I do any sudden movements it comes back,  I will NOT be getting the second shot


   
Sassafras, Tabby, LadyD and 5 people reacted
ReplyQuote
(@melanie22)
Active Member
Joined: 3 years ago
Posts: 7
 

@onaboatfeeling this is exactly how I feel.  Not dizzy just on a boat feeling.  At first it made me nauseous.  The dr gave me Cerc to help.  It helps a little.  Doesn't take the boat feeling completely away but def helps and makes it possible to do everyday activities


(@melanie22)
Active Member
Joined: 3 years ago
Posts: 7
 

@vespinosa925 I was 45 days although It is only lurking right now.  If i move really fast it comes back.  Ask your doctor about Cerc.  It helps a little


   
ReplyQuote
 Ramu
(@go4ramu)
Active Member
Joined: 3 years ago
Posts: 9
 

Hello All,

I had my first Pfizer vaccine dose on Tue (June 1, 2021) and for the first 2 days things were normal, but after that, I started having "Vertigo feeling" and some muscle aches in the chest muscles (ribs). I have been experiencing it since then and it's been 10 days since my first dose and things are the same. Is anyone else experiencing the same, is it normal?


   
ReplyQuote
(@rachie)
Very Active Member
Joined: 3 years ago
Posts: 178
 

@elallen17

I have just reported on the pfizer link you provided. Many thanks x


   
Elallen and Elallen reacted
ReplyQuote
Page 263 / 1151